# SDR USAA030196

- Difficulty date: September 16, 2003
- Submitted: October 7, 2003
- Operation: Air carrier
- Aircraft: N383US
- Make and model: Boeing 737-3B7
- Aircraft serial: 22956
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Fuselage
- Part time: 53,110 hours
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND SKIN CRACKED 2.75 INCHES, LEFT FUSELAGE STATION 970 AT STRINGER 21L.  INSTALLED DOUBLER SRM 53-00-01, FIG 202.  (M)
